# SDR CA150728005

- Difficulty date: July 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PW206B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, IN CRUISE FLIGHT, THE PILOT REPORTED A LOUD POP SOUND, FOLLOWED BY SEVERE VIBRATION.  THE PILOT IMMEDIATELY TOOK PRECAUTIONS TO LAND ON A PRIVATE FIELD. THEY LANDED SAFELY, SHUTDOWN THE ENGINE WHEN ON THE GROUND. NO INJURIES REPORTED. THE CHIP DETECTOR WAS INSPECTED AND FOUND DAMAGED.  IT CONTAINS A LARGE QUANTITY OF FERROUS MATERIAL. THE ENGINE DOES NOT MOTOR. THE ENGINE NEEDS TO BE REMOVED. INLET FIREWALL WAS ALSO FOUND TO BE WARPED.
